# SDR IPXA1B66284

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58177
- Condition: Punctured
- Location: Bs 1640 Lbl 114
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PUNCTURE AT STA 1640, LBL114.  REPAIRED IAW EO B747-5320-42149-A.
